MAUDE Adverse Event Report: KULZER GMBH - HQ PALAPRESS VARIO, PINK, 1000G POWDER; RESIN, DENTURE, RELINING, REPAIRING, REBASING

KULZER GMBH - HQ PALAPRESS VARIO, PINK, 1000G POWDER; RESIN, DENTURE, RELINING, REPAIRING, REBASING
Catalog Number 64707889
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Codes Dyspnea (1816); Hypersensitivity/Allergic reaction (1907); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Event or Problem Description
A patient claimed to have experienced swelling and shortness of breath after her prosthesis was relined with palapress vario.The patient is reported to have been tested allergic to bpo.It was reported during the first contact that the patient is currently doing well.
 
Additional Manufacturer Narrative
The patient claims to have an allergy to benzoyl peroxide which is an ingredient in this material.Multiple attempts have been made to obtain further information and allergy testing regarding this incident and have been unsuccessful.No further information has been provided to date.It was reported during the first contact that the patient is currently doing well and they were searching for an alternative to our denture acrylic.The ifu states: "in case of known or suspected allergy to components of the product, its use is contraindicated.Do not use in case of known or suspected allergy against (meth)acrylate compounds or benzoyl peroxide.We will report this allegation out of an abundance of caution.This incident is reportable according to 21 cfr 803.The fda defines this as a serious injury (21 cfr sec.803.3) as the office staff reported the patient having an allergic type reaction.The incident will be reported to maintain compliance with 21 cfr 803 and out of an abundance of caution.
 
Additional Manufacturer Narrative
The patient claims to have an allergy to benzoyl peroxide which is an ingredient in this material.Multiple attempts have been made to obtain further information and allergy testing regarding this incident and have been unsuccessful.No further information has been provided to date.It was reported during the first contact that the patient is currently doing well and they were searching for an alternative to our denture acrylic.The ifu states: "in case of known or suspected allergy to components of the product, its use is contraindicated.Do not use in case of known or suspected allergy against (meth)acrylate compounds or benzoyl peroxide.We will report this allegation out of an abundance of caution.This incident is reportable according to 21 cfr 803.The fda defines this as a serious injury (21 cfr sec.803.3) as the office staff reported the patient having an allergic type reaction.The incident will be reported to maintain compliance with 21 cfr 803 and out of an abundance of caution.Udi related data quality updates only no udi-pi/batch number has been provided to kulzer by complainant despite several attempts.
 
Event or Problem Description

Brand Name
PALAPRESS VARIO, PINK, 1000G POWDER
Common Device Name
RESIN, DENTURE, RELINING, REPAIRING, REBASING
Manufacturer (Section D)
KULZER GMBH - HQ
leipziger strasse 2
hanau, hesse 63450
GM  63450
Manufacturer (Section G)
KULZER GMBH - WEHRHEIM
philipp-reis-strasse 8/13
wehrheim, hesse 61273
GM   61273
Manufacturer Contact
matthias hartmann
leipziger strasse 2
hanau, hesse 63450
GM   63450
MDR Report Key17928842
Report Number3005665377-2023-00006
Device Sequence Number6435822
Product Code EBI
UDI-Device IdentifierJ014647078890
UDI-Public+J014647078890
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K902115
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number64707889
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2023
Supplement Date Received by Manufacturer09/18/2023
Initial Report FDA Received Date10/13/2023
Supplement Report FDA Received Date10/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale